# SDR SWIA2021070959340

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 L/Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FS 280 CROSSBEAM HAS CORROSION ON UPPER SURFACE LBL 9 TO RBL 9       (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED NEW LH AND RH FS 280.00 COSSBEAM INSTALLED LH CROSSBEAM REF CRJ900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-22-001-001-A01 AND DGW CC670-34010 REV -K. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM-337 SEE CONTNIUE CARD FOR MORE DETAILS
